A result on multiplicative metric space

V. Srinivas, K. Mallaiah

Abstract


The focus of our paper is to establish the existence of common fixed point theorem in multiplicative metric space by using the conditions compatible mappings of type –E and weak reciprocally continuous mappings and further provide some examples to substantiate our result.

Full Text: PDF

Published: 2020-05-27

How to Cite this Article:

V. Srinivas, K. Mallaiah, A result on multiplicative metric space, J. Math. Comput. Sci., 10 (2020), 1384-1398

Copyright © 2020 V. Srinivas, K. Mallaiah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS